×

On the logarithmic Sobolev inequality. (Sur l’inégalité logarithmique de Sobolev.) (French. Abridged English version) Zbl 0905.46018

The author proves a strengthened form of a “logarithmic Sobolev inequality” due to L. Gross [Am. J. Math. 97 (1975), 1061-1083 (1975; Zbl 0318.46049)].

MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47B38 Linear operators on function spaces (general)

Citations:

Zbl 0318.46049
PDF BibTeX XML Cite
Full Text: DOI